# SDR USAA2009102192825

- Difficulty date: September 22, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,599 hours, 33,599 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638427
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - DELAMINATION ON CUTOUT OF LEFT ELEVATOR TAB HINGE BEARING AREA NR 3 BETWEEN ELEV STA 44.075 TO ELEV STA 94.346.  REPAIRED LEFT ELEVATOR TAB HINGE BEARING AREA NR 3 BETWEEN ELEV STA 44.075 TO ELEV STA 94.346 IAW B737 SRM 51-70-17 REPAIR 9.
